# SDR CA100622022

- Difficulty date: May 31, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cessna U206F
- Aircraft time: 5,301 hours
- Engine: Cont IO520F
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: C30388
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BRAKE DICS FOUND CRACKED AND RIPPED OUT AT BOLT HOLES BOTH WHEELS.  SDR IS LATE BECAUSE UNKNOWN IF FLIGHT SAFTEY WAS AN ISSUE.
